# SDR UALA2011101205554

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 43,234 hours, 11,264 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Ac System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RUBBER SMELL DESCENDING OUT OF 180.   FOUND OIL SUBSTANCE IN CHECK VALVE AREA UPSTREAM OF LT RECIRC FAN.  CLEANED AREA, REPLACED BOTH RT AND LT RECIRCULATION FILTERS PER MM.  INSPECTED BOTH RT AND LT DUCTING UPSTREAM OF O-ZONE CONVERTERS, ALL DRY AND FREE FROM DEBRIS.  INSPECTED MIX MANIFOLD, NO DESCREPANCIES NOTED.  RAN BOTH PACKS FOR 2 HOURS, NO SMELL NOTICED.
